# SDR SIMA20121231016

- Difficulty date: December 31, 2012
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Aircraft time: 27,343 hours, 24,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Torn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND LIGHTS STRIP HOLDER -2 BLACK SPLICE STRIPS FOR LIGHT STRIP TORN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED 2 BLACK SPLICE STRIPS FOR CABIN FLOOR LIGHT STRIP AS PER EMB 140 AMM 33-50-12.  THE AIRCRAFT WAS RETURNED TO SERVICE.
